MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR MODULAR RADIAL STEM WITH SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

ZIMMER BIOMET, INC. EXPLOR MODULAR RADIAL STEM WITH SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 11-210062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an initial left radial head arthroplasty, the patient alleged that they were experiencing pain, swelling, nausea, weakness, and a possible allergic reaction approximately five (5) months post-implantation.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): - 11-210031 (65737274).- 11-210099 (341750).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b6; d2; g1; g3; g6; h1; h2; h3; h6.H6: proposed annex g code mechanical (g04) stem.Medical records confirm the reported event of pain and swelling.However, the reported event of an allergic reaction is not confirmed as the implants do include the compounds that the patient is allergic to (ferric fluoride and manganese fluoride).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a healthcare professional.Radiographs were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
EXPLOR MODULAR RADIAL STEM WITH SCREW
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19547453
Report Number0001825034-2024-01617
Device Sequence Number4812198
Product Code KWI
UDI-Device Identifier00880304210455
UDI-Public(01)00880304210455(17)330923(10)66192759
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11-210062
Device Lot Number66192759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/14/2024
10/17/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/08/2024
10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight76 KG